# SDR FDEA202206281610

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 767-300
- Aircraft serial: 63112
- Aircraft time: 4,404 hours, 2,290 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B SLAT I/B FORMER CRACKED-MWT- REPAIRED IN REF. TO B767 SRM 51-40-02-0G AND  B767 SRM 51-40-03-0G
